# SDR SWAA2021021648571

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,076 hours, 19,488 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Binding
- Location: Fwd Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATT REPORTS DIFFICULTY OPENING & CLOSING FWD SERVICE DOOR. / ADJUSTED FWD SERVICE DOOR GUIDE ARM IAW AMM 52-41-00-820-801 STEP ..I (1)
